Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Hiv Or Aids Cause Dark Blotches On The Skin

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every summer from the sun. Recently I was infected with HIV, and one of the symptoms includes a buring feeling on my arms, back, and face (but not a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I haven't noticed that rash prone patients clearly have increased problems with rash on currently used antiretroviral medications. KH Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I... Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I... Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Well Project

Women and HIV/AIDS

...some cases, the side effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver problems: Women are more likelyto experience liver problems as a medication... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...and we plan to marry within 6 months so maybe I'm just scared somehow everything will be ruined. Could this have been the HIV rash? Thank you so much everyone. One! Read more »

Accutane or HIV rash?

Posted by Anonymous, 1 Reply
...WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, Read more »